American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F33) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] B. Datskovsky and P. Guerzhoy. Searching for Kummer congruences in an infinite slope family. Math. Comp. 73 (2004) 861-868. MR 2031411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] F. Gouvêa and B. Mazur. Families of modular eigenforms . Math. Comp. 58 (1992) 793-805. MR 1122070.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1